# SDR 99ZZZX1683

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N174AL
- Make and model: Bell 206L-4
- Aircraft serial: 52067
- System (JASC): 6220 · Main Rotor Head
- Part: Trunnion
- Part number: 206011120103
- Condition: Corroded
- Location: M/R Hub
- Component: 206011100159
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLINES BADLY CORRODED.  TRUNNION SCRAPPED AT 1/2 LIFE.
